# SDR DUFA2017002

- Difficulty date: April 12, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N685BA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC685B
- Aircraft time: 33,673 hours, 45,057 cycles
- Engine: Garrtt TPE33111U
- Engine time: 29,563 hours, 39,019 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indication Sys
- Condition: False Indication
- Location: Engine Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

WHILE IN CRUISE FLIGHT, THE PILOT NOTICED THE RIGHT ENGINE OIL TEMP CLIMBING TO NEAR RED LINE TEMPERATURE. THE OIL PRESSURE AND ALL OTHER ENGINE PARAMETERS APPEARED NORMAL BUT AS A PRECAUTION, THE PILOT SHUT DOWN THE RIGHT ENGINE.  DIVERTED TO THE NEAREST SUITABLE AIRPORT AND MADE AN UNEVENTFUL LANDING.  INVESTIGATION FOUND NO OBVIOUS DISCREPANCIES. ENGINE GROUND RUNS WERE PERFORMED AND THE OIL TEMP REMAINED IN THE NORMAL RANGE.
